# SDR IPXA2025032210109

- Difficulty date: March 12, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: N6A67137
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 47 RBL AT STA 6-95 (CAC BAY) HAS CORROSION. NO STICKER, PM040, ATA 53-10 VERIIFED STEP 15 OK TO INSTALL REPLACEMENT SECTION OF L47R @ FS 6-50. OPEN
